Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 318, Number 1

All articles in this issue are freely accessible.

Sums of linked ideals
Bernd Ulrich.
Trans. Amer. Math. Soc. 318 (1990), 1-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 964902
Unknotted homology classes on unknotted surfaces in $S^{3}$
Bruce Trace.
Trans. Amer. Math. Soc. 318 (1990), 43-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965303
The minimal normal extension for $M_{z}$ on the Hardy space of a planar region
John Spraker.
Trans. Amer. Math. Soc. 318 (1990), 57-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1008703
Some weighted inequalities on product domains
Henry Lin.
Trans. Amer. Math. Soc. 318 (1990), 69-85
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 970269
Abelian and nondiscrete convergence groups on the circle
A. Hinkkanen.
Trans. Amer. Math. Soc. 318 (1990), 87-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000145
Outlet points and homogeneous continua
Paweł Krupski and Janusz R. Prajs.
Trans. Amer. Math. Soc. 318 (1990), 123-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 937246
Homogeneous continua in Euclidean $(n+1)$-space which contain an $n$-cube are $n$-manifolds
Janusz R. Prajs.
Trans. Amer. Math. Soc. 318 (1990), 143-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943307
Leray functor and cohomological Conley index for discrete dynamical systems
Marian Mrozek.
Trans. Amer. Math. Soc. 318 (1990), 149-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968888
Existence of weak solutions for the Navier-Stokes equations with initial data in $L^{p}$
Calixto P. Calderón.
Trans. Amer. Math. Soc. 318 (1990), 179-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968416
Addendum to the paper: “Existence of weak solutions for the Navier-Stokes equations with initial data in $L^{p}$” [Trans. Amer. Math. Soc. 318 (1990), no. 1, 179–200; MR0968416 (90k:35199)]
Calixto P. Calderón.
Trans. Amer. Math. Soc. 318 (1990), 201-207
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1018571
A classification of Baire class $1$ functions
A. S. Kechris and A. Louveau.
Trans. Amer. Math. Soc. 318 (1990), 209-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946424
Inequalities for eigenvalues of selfadjoint operators
Stephen M. Hook.
Trans. Amer. Math. Soc. 318 (1990), 237-259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943604
Algebraically invariant extensions of $𝜎$-finite measures on Euclidean space
Krzysztof Ciesielski.
Trans. Amer. Math. Soc. 318 (1990), 261-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 946422
Unique continuation for $Δ+v$ and the C. Fefferman-Phong class
Sagun Chanillo and Eric Sawyer.
Trans. Amer. Math. Soc. 318 (1990), 275-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958886
Massey products in the cohomology of groups with applications to link theory
David Stein.
Trans. Amer. Math. Soc. 318 (1990), 301-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958903
On the nonimmersion of products of real projective spaces
Hyun-Jong Song and W. Stephen Wilson.
Trans. Amer. Math. Soc. 318 (1990), 327-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 979967
A Hurewicz spectral sequence for homology
David A. Blanc.
Trans. Amer. Math. Soc. 318 (1990), 335-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 956029
Weighted norm estimates for the Fourier transform with a pair of weights
Jan-Olov Strömberg and Richard L. Wheeden.
Trans. Amer. Math. Soc. 318 (1990), 355-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002924
Cells and the reflection representation of Weyl groups and Hecke algebras
J. Matthew Douglass.
Trans. Amer. Math. Soc. 318 (1990), 373-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1035211
A one-phase hyperbolic Stefan problem in multi-dimensional space
De Ning Li.
Trans. Amer. Math. Soc. 318 (1990), 401-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005936